A SIRS EPIDEMIOLOGICAL MODEL WITH NONLINEAR INCIDENCE RATE AND DELAY

Zhi Xing HU, Hui WANG, Ke Ying GUAN

Acta Mathematicae Applicatae Sinica ›› 1999, Vol. 22 ›› Issue (1) : 10-016.

PDF(254 KB)
PDF(254 KB)
Acta Mathematicae Applicatae Sinica ›› 1999, Vol. 22 ›› Issue (1) : 10-016. DOI: 10.12387/C1999014
论文

A SIRS EPIDEMIOLOGICAL MODEL WITH NONLINEAR INCIDENCE RATE AND DELAY

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1999, 22(1): 10-016 https://doi.org/10.12387/C1999014

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(254 KB)

Accesses

Citation

Detail

Sections
Recommended

/